Necessary conditions for the convergence of the generalized periodic overimplicit multistep method. (English) Zbl 0421.65048


65L05 Numerical methods for initial value problems involving ordinary differential equations


Zbl 0421.65047
Full Text: EuDML


[1] Hassan Nasr: Generalized Periodic Overimplicit Multistep Method. Apl. mat., 24 (1979), 250-272. · Zbl 0421.65048
[2] Henrici P.: Discrete Variable Methods in Ordinary Differential Equations. John Wiley & Sons, Inc. (1962). · Zbl 0112.34901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.